# SDR IPXA13577295

- Difficulty date: February 19, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 25,196 hours, 16,844 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 113N13048
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-13 RT WING OTBD FLAP INBD TRACK JACKSCREW FWD SUPPORT BRACKET CRACKED.  R & R SUPPORT BRACKET IAW MM 27-51-17 AND 27-51-15.
